On the summability of double Walsh - Fourier series of functions of bounded generalized variation
AbstractThe convergence of Cesaro means of negative order of double Walsh-Fourier series of functions of bounded generalized variation is investigated.
How to Cite
GoginavaU. “On the Summability of Double Walsh - Fourier Series of Functions of Bounded Generalized Variation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 4, Apr. 2012, pp. 490-07, http://umj.imath.kiev.ua/index.php/umj/article/view/2591.